Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.49 FI de cinco anos: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v15.i7.80
pages 697-704

MHD COUETTE FLOWS OF SECOND GRADE FLUID IN A POROUS SPACE

Tasawar Hayat
Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Pakistan; Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, P.O. Box 80257, Jeddah 21589, Saudi Arabia
Chaudry Masood Khalique
Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North West University, Mmabatho 2735, South Africa
Ahmed Alsaedi
Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P. O. Box. 80257, Jeddah 21589, Saudi Arabia

RESUMO

This study investigates the influence of partial slip on the flows of second grade fluid bounded by the two rigid plates. An incompressible and magnetohydrodynamic second grade fluid occupies the porous space. Modeling of the flow analysis includes the modified Darcy's law. Two characteristic examples, flows induced by an oscillating plate and a suddenly moving plate, are considered. The exact analytical solutions are derived by employing Fourier transform and eigen-function expansion methods. It is noted that the results of previous studies can be obtained as the limiting cases of our solutions.


Articles with similar content:

ON THE EXACT SOLUTIONS FOR OSCILLATING FLOW OF A MHD SECOND-GRADE FLUID THROUGH POROUS MEDIA
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Constantin Fetecau, Masood Khan, Hashim
Exact Solution of Oscillatory Rotating Flows of a Generalized Oldroyd-B Fluid through Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 8
Rahmat Ellahi, Masood Khan
The Effect of AnisotropicThermoconvective Currents on the Onset of Double-Diffusive Convection in a Sparsely Packed Porous Medium
Journal of Porous Media, Vol.5, 2002, issue 3
S . N. Gaikwad, M.S. Malashetty
HYDROMAGNETIC ROTATING FLOWS OF AN OLDROYD-B FLUID IN A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Ilyas Khan, Kamran Fakhar, Muhammad Imran Anwar
CLOSED-FORM SOLUTIONS FOR UNSTEADY MAGNETOHYDRODYNAMIC FLOWIN A POROUS MEDIUM WITH WALL TRANSPIRATION
Journal of Porous Media, Vol.16, 2013, issue 9
Mohammed Abdulhameed, Arshad Khan, Ilyas Khan, Sharidan Shafie